Free set algebras satisfying systems of equations

Journal of Symbolic Logic 64 (4):1656-1674 (1999)
Authors
G. Aldo Antonelli
University of California, Davis
Abstract
In this paper we introduce the notion of a set algebra S satisfying a system E of equations. After defining a notion of freeness for such algebras, we show that, for any system E of equations, set algebras that are free in the class of structures satisfying E exist and are unique up to a bisimulation. Along the way, analogues of classical set-theoretic and algebraic properties are investigated
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586804
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 33,245
Through your library

References found in this work BETA

Non-Well-Founded Sets Via Revision Rules.Gian Aldo Antonelli - 1994 - Journal of Philosophical Logic 23 (6):633 - 679.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total downloads
33 ( #180,753 of 2,242,830 )

Recent downloads (6 months)
1 ( #409,577 of 2,242,830 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature